CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
CP-P Stokes finite element pair on sub-hexahedron tetrahedral grids 期刊论文
CALCOLO, 2017, 卷号: 54, 期号: 4, 页码: 1403-1417
Authors:  Zhang, Shangyou;  Zhang, Shuo
View  |  Adobe PDF(1589Kb)  |  Favorite  |  View/Download:209/30  |  Submit date:2018/07/23
Stokes problem  Mixed finite element  Continuous quadratic velocity  Discontinuous pressure  Hexahedral grid  Tetrahedral grid  
G-expectation weighted Sobolev spaces, backward SDE and path dependent PDE 期刊论文
JOURNAL OF THE MATHEMATICAL SOCIETY OF JAPAN, 2015, 卷号: 67, 期号: 4, 页码: 1725-1757
Authors:  Peng, Shige;  Song, Yongsheng
Favorite  |  View/Download:35/0  |  Submit date:2018/07/30
backward SDEs  partial differential equations  path dependent PDEs  G-expectation  G-martingale  Sobolev space  G-Sobolev space  
Stochastic differential equations with coefficients in Sobolev spaces 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2010, 卷号: 259, 期号: 5, 页码: 1129-1168
Authors:  Fang, Shizan;  Luo, Dejun;  Thalmaier, Anton
Favorite  |  View/Download:30/0  |  Submit date:2018/07/30
Stochastic flows  Sobolev space coefficients  Density  Density estimate  Pathwise uniqueness  Gaussian measure  Ornstein-Uhlenbeck semigroup  
Functional inequalities for uniformly integrable semigroups and application to essential spectrums 期刊论文
FORUM MATHEMATICUM, 2002, 卷号: 14, 期号: 2, 页码: 293-313
Authors:  Gong, FZ;  Wang, FY
Favorite  |  View/Download:24/0  |  Submit date:2018/07/30
The log-Sobolev inequality on loop space over a compact Riemannian manifold 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 1998, 卷号: 157, 期号: 2, 页码: 599-623
Authors:  Gong, FZ;  Ma, ZM
Favorite  |  View/Download:27/0  |  Submit date:2018/07/30
Martingale representation and log-Sobolev inequality on loop space 期刊论文
COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE, 1998, 卷号: 326, 期号: 6, 页码: 749-753
Authors:  Gong, FZ;  Ma, ZM
Favorite  |  View/Download:27/0  |  Submit date:2018/07/30
dapproximationofquadraticvariationsofsmoothitoprocesses 期刊论文
chineseannalsofmathematicsseriesb, 1998, 卷号: 019, 期号: 003, 页码: 305
Authors:  Huang ZY(黄志远);  Ren JG(任佳刚)
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
D∞-APPROXIMATION OF QUADRATIC VARIATIONS OF SMOOTH ITO PROCESSES 期刊论文
数学年刊:B辑英文版, 1998, 卷号: 19.0, 期号: 003, 页码: 305-310
Authors:  Huang ZY(黄志远);  Ren JG(任佳刚)
Favorite  |  View/Download:5/0  |  Submit date:2021/01/14
D∞-近似  二次变量  光滑过程  概率论